MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE E NEUTRAL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE E NEUTRAL LINER; PROSTHESIS, HIP
Catalog Number 30103605
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that upon opening the implant for use, debris was found on the implant.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: a1; a2; a3; b4, b5, g3; h2.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: g3; h2; h3; h6.No product was returned; visual evaluation of the provided photos found the packaging was previously opened.A hair-like fiber was found on the device.As the packaging was previously opened, the source of the debris cannot be confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause or condition of the device when it left zimmer biomet cannot be determined, as the product was previously opened.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
36MM I.D. SIZE E NEUTRAL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20452606
Report Number0001822565-2024-03273
Device Sequence Number8616591
Product Code LPH
UDI-Device Identifier00889024519909
UDI-Public(01)00889024519909(17)290622(10)66784209
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30103605
Device Lot Number66784209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer10/15/2024
02/17/2025
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date11/07/2024
02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale